# SDR DALA2024121011576

- Difficulty date: December 4, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 14,344 hours, 6,562 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TEMPORARY FUME SMELL ON APU STARTUP. C/W ALL NO-GO ODI STEPS. NO FUMES OR ODORS NOTED. NO LEAKS OR CONTAMINATION NOTED. ALL WORK AND INSPECTIONS PERFORMED IAW AMDS WORKCARD 0550-2001. FOR NO-GO ODI PREVENTION REF LOG# 0692242. OK FOR SVC. (LP# 6557260)
